# SDR N6WA20180516501

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 34,748 hours, 25,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT ON THE GALLEY PARTITION IS DETACHED.  SECURED THE EMERGENCY EXIT LIGHT IAW AMM 33-51-05. OPS CHECKED GOOD.
